I was prescribed Cymbalta and a water pill for edema. My question is, is it normal for muscle aches even in my jaw? I've got the sweats and stomach upset also
The problems you are describing may not be side effects from the Cymbalta.
Fibro has a wide variety of unrelated symptoms.
One of those is Temporo-Mandibular Joint Dysfunction. Pain in the jaw, unable to open wide enough when eating,toothache type pain.
Sweating can be caused by neurogenic orthostasis with the BP dropping with exertion, heavy sweating and facial flushing.
Fibro is also related to IBS or gastroparesis where there is delayed emptying of the stomach.
It would be a good idea to start a health diary including symptoms and medication. Show it to your doctor and he can help figure out if it's the disease or the medication.
Best wishes to you
Im also on Cymbalta for Fibro and water tablet for Oedema. On a bad day every muscle in my body aches and have trouble walking , getting out of bed etc. Pain improves after meds in morning . For the first 2 months of cymbalta the sweats were un bearable . Was told it was a side effect of it and to bear with it , that my body would get used to it . I was scared to come off it as didn't want that awful pain back . Im 2 months in now and thankfully the sweats have reduced greatly , get a few mainly sitting in at night , so glad i never came off it. This has been my experience ..
Dont think jaw pain related - maybe you are clenching your jaw. Cym. Can cause nausea, especially early on. I was on it for 7 yrs, now sloow taper off 60mg 2xd. Very nasty antidepressant to quit. Caused nausea, bloating, headaches, sweats, general feeling of not wellbeing. After 5 mos., on 30mg, and still feeling those things. Most Drs not knowledgeable about side effects and/or tapering off.
I have SFPN, small fiber peripheral neuropathy; pain can be very intolerable at times. Also, some depression/anxiety-probably because of pain, burning, loss of nerve sensation, etc. Cymbalta did not help at all, even after ramping up from 30mg 2xd 7 yrs ago.
Did you check with your dentist about jaw and muscle aches?
Best of luck finding successful help.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2009 • 2 answers
Posted 4 May 2010 • 4 answers
Posted 10 Dec 2012 • 3 answers
Posted 8 Jan 2013 • 11 answers
Posted 3 Sep 2015 • 7 answers